О простых медиальных квазигруппах

K.K. Щукин

Matematiceskie issledovanija

  • Volume: 120, page 114-117
  • ISSN: 0542-9994

How to cite


Щукин, K.K.. "О простых медиальных квазигруппах." Matematiceskie issledovanija 120 114-117. <http://eudml.org/doc/190155>.

author = {Щукин, K.K.},
journal = {Matematiceskie issledovanija},
language = {rus},
pages = {114-117},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {О простых медиальных квазигруппах},
url = {http://eudml.org/doc/190155},
volume = {120},

AU - Щукин, K.K.
TI - О простых медиальных квазигруппах
JO - Matematiceskie issledovanija
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 120
SP - 114
EP - 117
LA - rus
UR - http://eudml.org/doc/190155
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.